MAUDE Adverse Event Report: PRINGY SKINVIVE BY JUVEDERM XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY SKINVIVE BY JUVEDERM XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 98307
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Granuloma (1876)
Date of Event 11/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported injecting a patient with 1cc of juvéderm® voluma® xc in the cheeks, and 2cc of skinvive¿ by juvéderm® in the cheeks.Patient concomitantly received 3 syringes of non-abbvie versa in the chin and cheeks, as well as 6u of botox in the chin.Two years later, patient received a series of nouvaderm laser treatments with exoie plant exosomes.The second occurred two months later using the nouvaderm 1927 fractionated laser treatment.The third and final treatment occurred about two months later where the patient received a vi purify with precision plus after the nouvaderm laser.Approximately two weeks later, patient contracted covid which triggered swelling in the glabella, under eyes, and left chin/jawbone.Patient did not originally believe the symptoms were related to the filler injections 2 years prior.Patient had an mri performed.Patient noted a nodule on the chin, later described by the hcp as a granuloma.Hcp noted granulomas seem to be "in [the] glabella ( [hcp] didn¿t put any filler there but did treat [the patient] with botox there" as well as in the under eye area, near the "medial cheek almost in the tear trough, and on [the] right jaw".Symptoms are ongoing.This relates to skinvive¿ by juvéderm®.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.

Brand Name
SKINVIVE BY JUVEDERM XC 2X1 ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24736200
Report Number3005113652-2026-00300
Device Sequence Number18690040
Product Code LMH
UDI-Device Identifier10840228300066
UDI-Public(01)10840228300066(10)1000524565(11)220629(17)240529
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2024
Device Catalogue Number98307
Device Lot Number1000524565
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale